Russian Mathematics

, Volume 63, Issue 1, pp 24–34 | Cite as

Representing Systems of Exponentials in Projective Limits of Weighted Subspaces of A(D)

  • K. P. IsaevEmail author


We introduce a normed space of functions, holomorphic in a bounded convex domain. Its elements are infinitely differentiable up to the boundary, and all their derivatives satisfy estimates specified by a convex sequence of positive numbers. We consider its largest linear subspace that is invariant with respect to the operator of differentiation and provide it with the natural topology of projective limit. We establish duality between this subspace and some space of entire functions. Based on this, we construct a representing system of exponentials in the subspace.

Key words

analytic function weighted space locally convex space sufficient set representing system of exponentials 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



Supported by the Russian Foundation for Basic Research, project No. 18-01-00095 A.


  1. 1.
    Korobeinik, Yu. F. “Representing Systems”, Russian Mathematical Surveys 36, No. 1, 75–137 (1981).CrossRefzbMATHGoogle Scholar
  2. 2.
    Leontiev, A. F. Series of Exponentials (Nauka, Moscow, 1976) [in Russian].Google Scholar
  3. 3.
    Levin, B. Ja., Lyubarskii, Yu. I. “Interpolation by Means of Special Classes of Entire Functions and Related Expansions in Series of Exponentials”, Mathematics of the USSR-Izvestiya 9, No. 3, 621–662 (1975).CrossRefGoogle Scholar
  4. 4.
    Isaev, K. P. “Riesz Bases of Exponents in Bergman Spaces on Convex Polygons”, Ufimsk. Mat. Zh. 2, No. 1, 71–86 (2010) [in Russian].zbMATHGoogle Scholar
  5. 5.
    Lyubarskii, Yu. I. “Exponential Series in Smirnov Spaces and Interpolation by Entire Functions of Special Classes”, Mathematics of the USSR-Izvestiya 32, No. 3, 563–586 (1989).MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ehrenpreis, L. Fourier Analysis in Several Complex Variables (Willey Interscience publishers, New York, 1970).zbMATHGoogle Scholar
  7. 7.
    Napalkov, V. V. “Spaces of Analytic Functions of Prescribed Growth Near the Boundary”, Math. USSRIzv. 30, No. 2, 263–281 (1988).zbMATHGoogle Scholar
  8. 8.
    Abuzyarova, N. F., Yulmukhametov, R. S. “Duals to Weighted Spaces of Analytic Functions”, Siberian Math. J. 42, No. 1, 1–14 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Yulmukhametov, R. S. “Approximation of Subharmonic Functions”, Anal. Math. 11, No. 3, 257–282 (1985).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Epifanov, O. V. “Variations of Weakly Sufficient Sets in Spaces of Analytic Functions”, Soviet Mathematics 30, No. 7, 67–74 (1986).MathSciNetzbMATHGoogle Scholar
  11. 11.
    Abanin, A. V. “Weakly Suficient Sets and Absolutely Representing Systems”, Doctoral Dissertaion in Mathematics and Physics (Rostov-on-Don, 1995).Google Scholar
  12. 12.
    Abanin, A. V. “Nontrivial Expansions of Zero and Absolutely Representing Systems”, Mathematical Notes 57, No. 4, 335–344 (1995).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Abanin, A. V. “Characterization of Minimal Systems of Exponents of Representative Systems of Generalized Exponentials”, Soviet Mathematics 35, No. 2, 1–12 (1991).MathSciNetzbMATHGoogle Scholar
  14. 14.
    Abanin, A. V. “Absolutely Representing Systems of Exponentials of Minimal Type in Spaces of Functions With Prescribed Growth Near the Boundary”, Russian Mathematics 37, No. 10, 72–75 (1993).MathSciNetzbMATHGoogle Scholar
  15. 15.
    Abanin, A. V., Le Hai Khoi, Nalbandyan, Yu. S. “Minimal Absolutely Representing Systems of Exponentials for A −∞(Ω)”, J. Approx. Theory 163, No. 10, 1534–1545 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Yulmukhametov, R. S. “Approximation of Subharmonic Functions”, Math. USSR-Sb. 52, No. 2, 387–406 (1985).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Yulmukhametov, R. S. “Quasianalytical Classes of Functions in Convex Domains”, Math. USSR-Sb. 58, No. 2, 505–523 (1987).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Napalkov, V. V. “Comparison of Topologies in Some Spaces of Entire Functions”, Soviet Math. Dokl. 25, 755–758 (1982).zbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Institute of Mathematics with Computer Center of the Ufa Science Center of the Russian Academy of SciencesUfaRussia
  2. 2.Bashkirian State UniversityUfaRussia

Personalised recommendations